Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

I started to itch everywhere and in spots have rashes , what could it be ?

I just found out that I am about 3 weeks pregnant and about 3 days ago I started to itch everywhere and in spots have rashes , what could it be caused from if i am still using the same soap to wash with and do laundry with and using the same lotion to that i have been using for the past couple years
Asked On : Fri, 7 May 2010
Answers:  2 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Melody,
Welcome to HCM.
Itching and rashes could be caused by a number of conditions. Most common being skin allergy to some allergen. Other conditions include hepatitis (jaundice), diabetes, scabies etc.
Best is to consult a dermatologist and let him examine you thoroughly and try to find out the cause for this itching and rashes.
Wish you all the best.
Answered: Wed, 2 Nov 2011
I find this answer helpful
  User's Response
May be you are having some skin allergy. Treatment will depend on the appearance, size and location of your rashes. Also since you are pregnant that has also to be taken into consideration. You can apply calamine lotion.
Answered: Thu, 8 Jul 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor